| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implantation procedure, the surgeon noticed a scratch on the lens after insertion.The procedure was completed on the same day.Additional information has been received and stated the lens was subsequently removed and replaced with same company lens, without any harm to the patient.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).